# SDR A6WA201644286

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 30,967 hours, 29,835 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Attenuator
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OBSERVED NR 1 HYD SYS QUANTITY DECREASES FROM 55 PERCENT TO 45 PERCENT.  INSPECTED AND FOUND HYDRAULIC FLUID SEEPING OUT OF NR 1 HYDRAULIC ACMP VALVE ATTENUATOR ASSEMBLY, RETIGHTENED NR 1 HYD ACMP VALVE ATTENUATOR REF AMM 29-11-03.  BLED NR 1 HYD SYSTEM IAW AMM 29-10-00.  RESERVICED NR 1 HYD SYSTEM IAW AMM 12-00-06, LEAK CHECK GOOD AND QTY LEVEL GOOD.
